Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/92749
Title: Numerical Stackelberg Solutions in a Class of Positional Differential Games
Authors: Kuvshinov, D. R.
Osipov, S. I.
Issue Date: 2018
Publisher: Elsevier B.V.
Citation: Kuvshinov D. R. Numerical Stackelberg Solutions in a Class of Positional Differential Games / D. R. Kuvshinov, S. I. Osipov. — DOI 10.1016/j.ifacol.2018.11.404 // IFAC-PapersOnLine. — 2018. — Vol. 32. — Iss. 51. — P. 326-330.
Abstract: We consider a problem of numerical construction of a Stackelberg solution in a differential game with closed-loop information structure and terminal player payoffs. It is divided into two subproblems: the problem of computing of so-called “admissible” motions and the optimization problem on the set of admissible motions. We focus on the latter problem and consider two approaches: enumeration of the follower player payoffs and enumeration of the leader player payoffs. Algorithms implementing both approaches are presented and tested on a model system. © 2018
Keywords: DIFFERENTIAL GAMES
NUMERICAL ALGORITHMS
STACKELBERG GAMES
CLOSED LOOPS
DIFFERENTIAL GAMES
INFORMATION STRUCTURES
MODEL SYSTEM
NUMERICAL ALGORITHMS
OPTIMIZATION PROBLEMS
STACKELBERG GAMES
STACKELBERG SOLUTION
GAME THEORY
URI: http://hdl.handle.net/10995/92749
Access: info:eu-repo/semantics/openAccess
RSCI ID: 38639396
SCOPUS ID: 85058245633
WOS ID: 000453278300063
PURE ID: 8418675
ISSN: 2405-8963
DOI: 10.1016/j.ifacol.2018.11.404
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1016-j.ifacol.2018.11.404.pdf414,09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.